MAUDE Adverse Event Report: 7D SURGICAL ULC 7D SURGICAL SYSTEM; STEREOTAXIC SURGERY SYSTEM

7D SURGICAL ULC 7D SURGICAL SYSTEM; STEREOTAXIC SURGERY SYSTEM
Model Number 10-0001
Medical Device Problem Codes Calibration Problem (2890); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
From the session logs, it appears that the main issue of inaccuracy was a poor calibration of the flashlock used on the screwdriver.When placing the right c2 screw, the final positioning of the flashlock looks significantly farther superior to the orientation of the ball tip probe on the sagittal view (seen here as a saved trajectory).On the left side, the divergence is seen again, but less significantly.If the true position of the instrument remains constant, it would make sense that the final screw position has breached the left c2 foramen.A review of dhr has been completed and the system did pass the performance tests during the initial build of the system.The root cause can most likely be attributed to a poor calibration of the flashlock used on the screwdriver.The root cause for this event is most likely be attributed to user error because of poor calibration of the flashlock used on the screwdriver.
 
Event or Problem Description
During navigation, surgeon registered c2 first and got minimal green on the left side.But surgeon did accuracy check and deemed it ok.Proceeded to drilled left c2 first and put a screw in using flashlock.Surgeon said the flashlock was off as the screw looked to be incorrectly placed and moved to the right-hand side.Drill and screw again using flashlock looked to be ok.Proceeded to move to c1 and re-registered.Surgeon said drill (universal tracker) was inaccurate so we re-registered.Drill and flashlock the screw right side then left.We did an o-arm spin at the end of the case.Right c2 screw and both c1 screws all ok.Left c2 screw has reached the vertebral artery.The artery was breached.The surgeon decided to leave the screw in that position as removing it may have caused further damage and bleeding control issues.Patient status is being monitored initially as of (b)(6)2024 - patient status is fine.

Brand Name
7D SURGICAL SYSTEM
Common Device Name
STEREOTAXIC SURGERY SYSTEM
Manufacturer (Section D)
7D SURGICAL ULC
60 scarsdale road
unit 118
toronto, ontario M3B 2 R7
CA  M3B 2R7
Manufacturer (Section G)
7D SURGICAL ULC
60 scarsdale road
unit 118
toronto, ontario M3B 2 R7
CA   M3B 2R7
Manufacturer Contact
leo justin
60 scarsdale road
unit 118
toronto, ontario M3B 2-R7
CA   M3B 2R7
MDR Report Key21315716
Report Number3012098629-2025-00001
Device Sequence Number8019969
Product Code OLO
UDI-Device Identifier00628341520379
UDI-Public00628341520379
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K162375
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10-0001
Device Catalogue Number10-0001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2024
Initial Report FDA Received Date02/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown